Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from fever. Prescribed Imol and Nimuflex. Remedy?

User rating for this question
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
My baby boy 9-motnths old suffering with high fever past 3-days.
Yerstaday we had consutation with Pediatrician .Doctor had sugessted below medicins:
Still suffering with 102 degrees temp. Temparature is fluctuating time to time and had flum also. Because of which vomtings.
Request for any consutation or sugesstion....
Posted Sun, 16 Jun 2013 in Child Health
Answered by Dr. Uma Rajah Ananth 51 minutes later
Welcome to HCM!

Your child is already on stiff dose of anti fever medicines!!
Most of the viral fevers take time to improve about 5-6 days.
If by 3 days of onset of fever,there is no sign of improvement , he may need some basic blood tests like CBC,smear for malaria,tests for dengue,etc( to be decided by the doctor).

I wish you use simple paracetramol syrup every 6 hrs at the dose of 10 mg /kg body weight and use imol in between when fever goes up.
I would not advice use of nimuflex.

If fever is high inspite of the above medicines you can do tap water sponging for 20-30 mints to bring down the temp.

Good luck
God bless
Dr Uma

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor